×

zbMATH — the first resource for mathematics

Moduli of super Riemann surfaces. (English) Zbl 0662.58008
The basic properties of super Riemann surfaces are presented, and their supermoduli spaces are constructed, in a manner suitable for the application of algebro-geometric techniques to string theory.

MSC:
58A50 Supermanifolds and graded manifolds
81T30 String and superstring theories; other extended objects (e.g., branes) in quantum field theory
58C50 Analysis on supermanifolds or graded manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L.: The complex analytic structure of the space of closed Riemann surfaces. In Analytic functions, pp. 349-376. Princeton, NJ: Princeton University Press 1960 · Zbl 0100.28903
[2] Atiyah, M.: Riemann surfaces and spin structures. Ann. Sci. Ec. Norm. Super., Ser. 4, t.4, 47-62 (1971) · Zbl 0212.56402
[3] Bers, L., Ehrenpreis, L.: Holomorphic convexity of Teichmüller spaces. Bull. AMS70, 761-764 (1964) · Zbl 0136.07004
[4] Crane, L., Rabin, J.M.: Super Riemann surfaces: uniformization and Teichmüller theory. Commun. Math. Phys.113, 601-623 (1988) · Zbl 0659.30039
[5] Earle, C.J., Kra, I.: Half-canonical divisors on variable Riemann surfaces. J. Math. Kyoto Univ.26, 39-64 (1986) · Zbl 0601.32026
[6] Eastwood, M., Le Brun, C.: Thickenings and supersymmetric extensions of complex manifolds. Am. J. Math.108, 1177-1192 (1986) · Zbl 0619.53039
[7] Farkas, H., Kra, I.: Riemann surfaces. Graduate texts in mathematics, Vol. 71. Berlin, Heidelberg, New York: Springer 1980 · Zbl 0475.30001
[8] Freidan, D.: Notes on string theory and two dimensional conformal field theory. EFI preprint 85-99
[9] Grothendieck, A.: Construction de l’espace de Teichmüller. Sem. Henri Cartan13 (1961) exposé 17 · Zbl 0236.14003
[10] Johnson, D.: Spin structures and quadratic forms on surfaces. J. Lond. Math. Soc. (2),22, 365-373 (1980) · Zbl 0454.57011
[11] Kodaira, K., Spencer, D.C.: On deformations of complex analytic structures. I, II. Ann. Math.67, 328-466 (1958); II. Ann. Math.71, 43-76 (1960) · Zbl 0128.16901
[12] Manin, Yu.I.: Critical dimensions of the string theories and the dualizing sheaf on the moduli space of (super) curves. Funct. Anal. Appl.20, 244-245 (1987) · Zbl 0639.14015
[13] Rothstein, M.: Deformations of complex supermanifolds. Proc. AMS95, 255-260 (1985) · Zbl 0584.32041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.